2019
Том 71
№ 11

All Issues

Safaryan R. G.

Articles: 5
Brief Communications (Russian)

The McKean martingale for the homogeneous $R-D$-systems

Safaryan R. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 9. - pp. 1315–1319

An analog of the McKean martingale is constructed for branching processes with a continuous phase space.

Brief Communications (Russian)

Two theorems on closeness of the set of Laplace-type transformations

Safaryan R. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 582–584

We formulate and prove two theorems on the limit of the Laplace transformations for random variables with values in the space of nonnegative measures.

Article (Ukrainian)

R-D Systems and branching Jirina processes

Safaryan R. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 162-167

Article (Ukrainian)

Asymptotic behavior of the solution of the Dirichlet problem for a differential operator with a small parameter

Safaryan R. G., Sarafyan V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 734 – 737

Article (Ukrainian)

Propagation of concentration waves and large deviations from average system

Safaryan R. G., Sarafyan V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 177-184